# SDR DALA1116879878

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 200-285 RBL 22 SEAT TRACK HAS CORROSION.   REMOVED CORR 1" X 2" AREA ON RBL 22 SEAT TRACK STA 200-285 IAW DC9 SRM 51-10-3 AND ORIG MAT THICKNESS .070 IAW DC9 SRM 51-10-1 FIG 26 SHEET 1 AND 53-23-0 FIG 4 MATL LOSS .020 REMAINING .050 OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  REMOVE SEAT TRACK IAW DC9 SRM 51-30-1 REC NEW SEAT TRACK FIT.  TRIMMED, LOCATED, DRILLED IAW 51-10-4.  TREAT & PRIME IAW 51-10-3.  INSTALL IAW SRM 51-30-1, 51-30-5.
